# SDR CA030109002

- Difficulty date: October 14, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: FE282001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ESTABLISHED INBOUND ON LOCALIZER. WHEN SELECTING FLAPS FIVE, CAUTION FLAP POWER LIGHT CAME ON. THUS UNABLE TO SELECT FLAPS. PERFORMED FLAPLESS LANDING WITHOUT PROBLEMS.  REPLACED THE FLAP QUADRANT.
